Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Getting white patches on face. Recommended Tecizine and Hhzole cream. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 649 Questions
my wife is getting white patches on her face it comes n go again cumns n go
one of the skin doctor had recommended her some medicine tab Teczine 5mg and
Hhzole cream this medicinez have been good but as she stopped using after 5 days 2 days patches disappeared but again after 2 days it came back
kindly help her plz
Posted Mon, 21 Oct 2013 in Skin Hair and Nails
Answered by Dr. R.G. Joshi 1 hour later
Brief Answer:
Treatment according to cause.

Detailed Answer:

Thanks for writing here.

White patches on face can be due to sun allergy,dry skin,allergy to dandruff,fungal infection etc.

It is important to find out exact cause and treat it to prevent recurrence.

Avoid using harsh soap.

Use a good emollient like cetaphil moisturizing cream after bath.

Avoid sun exposure as far as possible.

If there is dandruff ask her to use antidandruff shampoo like ketoconazole.

Do not use hhzole cream for more than 2 weeks.

It will be better if you XXXXXXX the treating doctor again and ask the cause for recurrence.

I hope this will help you.In case of any concerns i will be happy to help you.Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor